On Generalized Revealed Preference Analysis
Jean-Paul Chavas () and
Thomas L. Cox
The Quarterly Journal of Economics, 1993, vol. 108, issue 2, 493-506
Abstract:
This paper considers the revealed preference implications of a fairly general optimization hypothesis under any finite number of constraints. It extends Afriat's seminal nonparametric analysis. The usefulness of the results are illustrated in two examples.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (26)
Downloads: (external link)
http://hdl.handle.net/10.2307/2118341 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:qjecon:v:108:y:1993:i:2:p:493-506.
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
The Quarterly Journal of Economics is currently edited by Robert J. Barro, Lawrence F. Katz, Nathan Nunn, Andrei Shleifer and Stefanie Stantcheva
More articles in The Quarterly Journal of Economics from President and Fellows of Harvard College
Bibliographic data for series maintained by Oxford University Press ().